Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed images of the space of irrationals


Author: R. Engelking
Journal: Proc. Amer. Math. Soc. 21 (1969), 583-586
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0239571-X
MathSciNet review: 0239571
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Engelking, Outline of general topology, North-Holland, Amsterdam, 1968. MR 0230273 (37:5836)
  • [2] J. Dugundji, Absolute neighborhood retracts and local connectedness in arbitrary metric spaces, Compositio Math. 13 (1958), 229-246. MR 0113217 (22:4055)
  • [3] M. Henriksen and J. R. Isbell, Some properties of compactifications, Duke Math. J. 25 (1958), 83-106. MR 0096196 (20:2689)
  • [4] Y. Kodama, On $ {\text{LC}^n}$ metric spaces, Proc. Japan Acad. 33 (1957), 79-83. MR 0089411 (19:671b)
  • [5] K. Kuratowski, Topology, Vol. 1, Academic Press, New York, 1966. MR 0217751 (36:840)
  • [6] E. Michael and A. H. Stone, Quotients of the space of irrationals, Pacific J. Math. (to appear). MR 0256346 (41:1002)
  • [7] K. Morita, A condition for the metrizability of topological spaces and for ndimensionality, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 5 (1955), 33-36. MR 0071754 (17:179f)
  • [8] V. I. Ponomarev, Normal spaces as images of zero-dimensional ones, Dokl. Akad. Nauk SSSR 132 (1960), 1269-1272 = Soviet Math. Dokl. 1 (1960), 774-777. MR 0123294 (23:A622)
  • [9] A. H. Stone, Nonseparable Borel sets, Rozprawy Mat. 28 (1962). MR 0152457 (27:2435)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239571-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society